# SDR SWAA2023120717562

- Difficulty date: November 3, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR FLOOR BEAM LOCATED BS 986.5 AND RBL 43 WL 208.1 AT AFT GALLEY AREA 2023-682149<[01] TOOL USED: ULTRASONIC THICKNESS GAGE. P/N: 45MG. S/N: 232019809. DUE DATE: 22-SEP-24.;[02] TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 190023010; DUE DATE: 24-JUL-24;[03] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 12 MAR 24.;[04] PERFORMED PERMANENT REPAIRED ON FLOOR BEAM LOCATED BS 986.5 AND RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 SEE INDIVIDUAL SIGNOFFS BELOW.;[05] PERFORMED PERMANENT REPAIRED ON FLOOR BEAM LOCATED BS 986.5 AND RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 SEE INDIVIDUAL SIGNOFFS BELOW. AS RII
